# SDR SWAA2025101524283

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 53,760 hours, 32,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED FWD ENTRY EMERGENCY EXIT SIGN BROKEN.   REMOVED AND REPLACED THE FWD ENTRY DOOR EXIT ASSY SIGN IAW AMM 33-51-01-960.
